Random division of an interval

Share/Save/Bookmark

Sleutel, F.W. (1967) Random division of an interval. Statistica Neerlandica, 21 (3-4). pp. 231-244. ISSN 0039-0402

[img]
Preview
PDF
383Kb
Abstract:The well-known relation between random division of an interval and the Poisson process is interpreted as a Laplace transformation. With the use of this interpretation a number of (in part known) results is derived very easily.
Item Type:Article
Copyright:© 1967 Wiley InterScience
Link to this item:http://purl.utwente.nl/publications/70657
Official URL:http://dx.doi.org/10.1111/j.1467-9574.1967.tb00561.x
Export this item as:BibTeX
EndNote
HTML Citation
Reference Manager

 

Repository Staff Only: item control page